American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32B10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Nils Øvrelid and Sophia Vassiliadou. Semiglobal results for $\overline∂$ on complex spaces with arbitrary singularities, Part II. Trans. Amer. Math. Soc. 363 (2011) 6177-6196. MR 2833549.
Abstract, references, and article information
View Article: PDF

[2] Hiroyuki Inou. Extending local analytic conjugacies. Trans. Amer. Math. Soc. 363 (2011) 331-343. MR 2719684.
Abstract, references, and article information
View Article: PDF

[3] José F. Fernando, Jesús M. Ruiz and Claus Scheiderer. Sums of squares in real rings. Trans. Amer. Math. Soc. 356 (2004) 2663-2684. MR 2052192.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Ti Wang. Linear Chevalley estimates . Trans. Amer. Math. Soc. 347 (1995) 4877-4898. MR 1308027.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Joseph Becker. On the critical degree of differentiability of a complex planar curve . Trans. Amer. Math. Soc. 269 (1982) 339-350. MR 637042.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Robert Ephraim. Isosingular loci and the Cartesian product structure of complex analytic singularities . Trans. Amer. Math. Soc. 241 (1978) 357-371. MR 492307.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Robert Ephraim. The Cartesian product structure and $C\sp{\infty }$ equivalances of singularities . Trans. Amer. Math. Soc. 224 (1976) 299-311. MR 0422676.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Volker Weispfenning. Two model theoretic proofs of R\"uckert's Nullstellensatz . Trans. Amer. Math. Soc. 203 (1975) 331-342. MR 0369060.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Joseph Becker. Parametrizations of analytic varieties . Trans. Amer. Math. Soc. 183 (1973) 265-292. MR 0344513.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1